# SDR SWAA2021031653807

- Difficulty date: February 21, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB CRACK AT STAB STA 129.50; 3RD VERTICAL STIFFENER / REPAIRED RH HORIZONTAL STAB RIB AT STAB STA 129.50 3RD VERTICAL STIFFNER PER SRM 55-10-09-2R-5
